Complex Valued G(b)-Metric Spaces


Ege O.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.21, no.2, pp.363-368, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.363-368
  • Keywords: Complex valued G(b)-metric space, fixed point, Banach contraction principle, Kannan's fixed point theorem, COMMON FIXED-POINT, CONTRACTIVE MAPPINGS, THEOREMS

Abstract

In this paper, we introduce the concept of complex valued Gb-metric spaces. We also prove Banach contraction principle and Kaim an's fixed point theorem in this space. Our result generalizes some well-known results in the fixed point theory.